MathSciNet Relay Station
MathSciNet bibliographic data
MR1068129 54B20 (46A55 52A05 54A20)
Penot, Jean-Paul The cosmic Hausdorff topology, the bounded Hausdorff topology and continuity of polarity. Proc. Amer. Math. Soc. 113 (1991), no. 1, 275–285.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement